IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Social Implications of Technology and Information Ethics (SITE) [schedule] [select]
Chair Hitoshi Okada (NII)
Vice Chair Tetsuya Morizumi (Kanagawa Univ.), Masaru Ogawa (Kobe Gakuin Univ.)
Secretary Takahiro Haga (Gifu Shotoku Gakuen Univ.), Kanako Kawaguchi (Tokyo Univ. of the Arts)
Assistant Akiyoshi Kabeya (Chiba Univ.), Hisanori Kato (KDDI)

Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Katsuyoshi Iida (Hokkaido Univ.)
Vice Chair Rei Atarashi (IIJ), Hiroyuki Osaki (Kwansei Gakuin Univ.), Tomoki Yoshihisa (Osaka Univ.)
Secretary Yusuke Sakumoto (Tokyo Metropolitan Univ.), Yuichiro Hei (TOYOTA-IT)
Assistant Kenji Ohira (Tokushima Univ.), Ryohei Banno (NTT), Toshiki Watanabe (NEC)

Special Interest Group on Internet and Operation Technology (IPSJ-IOT) [schedule] [select]

Conference Date Mon, Mar 5, 2018 09:25 - 20:00
Tue, Mar 6, 2018 09:00 - 16:30
Topics Internet and Information Ethics Education, etc. 
Conference Place Kinugawa Onsen Hotel 
Address 545 Kinugawaonsen Taki, Nikko-shi, Tochigi-ken, 321-2592 Japan
Transportation Guide About 5-7 min. from Kinugawa Onsen Station by the Dial Bus
https://www.kinugawaonsenhotel.com/en/access/
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on IA.

Mon, Mar 5 AM  Opening
09:25 - 09:30
  09:25-09:30 Opening Address ( 5 min. )
Mon, Mar 5 AM  Session 1-1A [IOT]
09:30 - 11:10
(1) 09:30-09:55  
(2) 09:55-10:20  
(3) 10:20-10:45  
(4) 10:45-11:10  
Mon, Mar 5 AM  セッション 1-1B [IOT/IA]
09:30 - 11:10
(5) 09:30-09:55  
(6) 09:55-10:20  
(7)
IA
10:20-10:45 Automatic Construction Mechanism for Experimental Virtual Network Considering Network Topology SITE2017-62 IA2017-73 Kazuki Hayashi, Hiroki Watanabe, Takao Kondo, Fumio Teraoka (Keio Univ.)
(8) 10:45-11:10  
  11:10-11:20 Break ( 10 min. )
Mon, Mar 5 AM  Session 1-2A [IOT]
11:20 - 12:35
(9) 11:20-11:45  
(10) 11:45-12:10  
(11) 12:10-12:35  
Mon, Mar 5 AM  Session 1-2B [IA/IOT]
11:20 - 12:35
(12)
IA
11:20-11:45 A Design and an Implementation about Password-Free Operation of Authenticator Registration in FIDO SITE2017-63 IA2017-74 Takahiro Oriishi, Kenji Ohira, Michitomo Morii, Hiroki Tanioka, Masahiko Sano, Kenji Matsuura, Tetsushi Ueta (Tokushima Univ.)
(13)
IA
11:45-12:10 Proposal of Risk Inspection Tool of Third Party Application for Smart Devices SITE2017-64 IA2017-75 Takuma Horiuchi, Ohira Kenji, Hiroki Tanioka, Masahiko Sano, Kenji Matsuura, Tetsushi Ueta (Tokushima Univ.)
(14) 12:10-12:35  
  12:35-14:05 Lunch Break ( 90 min. )
Mon, Mar 5 PM  Session 1-3A [IOT/IA]
14:05 - 15:45
(15) 14:05-14:30  
(16)
IA
14:30-14:55 Implementation and Evaluation on Security Modules for the Edge Computing Platform based on Modular Architecture SITE2017-65 IA2017-76 Hiroyuki Yanagi, Hayato Kimura (Tokai Univ.), Tohru Kondo, Hidenobu Watanabe (Hiroshima Univ.), Toshihiro Ohigashi (Tokai Univ.)
(17) 14:55-15:20  
(18) 15:20-15:45  
Mon, Mar 5 PM  Session 1-3B [IA]
14:05 - 15:45
(19)
IA
14:05-14:30 DataTrust: A Data-Centric Any-to-Any Authentication Scheme SITE2017-66 IA2017-77 Ruidong Li, Hitoshi Asaeda (NICT)
(20)
IA
14:30-14:55 Evaluations of The Structure of ID/locator Resolution System for Inter Mesh Networks SITE2017-67 IA2017-78 Masaaki Ohnishi (Tokyo Inst. of Tech.), Yasunori Owada (NICT), Kazuyuki Shudo (Tokyo Inst. of Tech.)
(21)
IA
14:55-15:20 Evaluation and Application of Packet Loss Detection Mechanism for Content-Centric Networking SITE2017-68 IA2017-79 Ryo Nakamura, Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
(22)
IA
15:20-15:45 Proposal of Restrained Epidemic Routing on DTN SITE2017-69 IA2017-80 Yuma Sato (KGKwansei Gakuin Univ), Natsuko Kawabata, Yasuhiro Yamasaki, Hiroyuki Ohsaki (Kwansei Gakuin Univ)
  15:45-15:55 Break ( 10 min. )
Mon, Mar 5 PM  Special Session
15:55 - 17:10
(23) 15:55-17:10  
  17:10-17:20 Break ( 10 min. )
Mon, Mar 5 PM  Invited Talk
17:20 - 18:10
(24) 17:20-18:10 Invited Talk
  18:10-18:30 Break ( 20 min. )
Mon, Mar 5 PM  Night Session
18:30 - 20:00
  18:30-20:00 Night Session ( 90 min. )
Tue, Mar 6 AM  Session 2-1A [SITE/IOT]
09:00 - 10:40
(25)
SITE
09:00-09:25 Improper usage of ciphers on the wiretapping device defined by amendment wiretapping law and proposal of the improved device SITE2017-70 IA2017-81 Satoshi Kosakatani, Tetsutaro Uehara (Ritsumeikan U.)
(26)
SITE
09:25-09:50 Spectrum Auction Framework to Facilitate the Entry of New Operators into the Mobile Market SITE2017-71 IA2017-82 Tomoko Yamajo (KDDI Research)
(27)
SITE
09:50-10:15 A Study for Machine Learning on the Limitation on Copyright of Article 47-7 in Copyright Law based on the EU copyright reform SITE2017-72 IA2017-83 Naonori Kato (KDDI Research), Masatomo Suzuki (Niigata Univ./RIKEN), Yosuke Murakami (KDDI Research)
(28) 10:15-10:40  
  10:40-10:50 Break ( 10 min. )
Tue, Mar 6 AM  Session 2-1B [IOT/IA]
09:00 - 10:15
(29) 09:00-09:25  
(30) 09:25-09:50  
(31) 09:50-10:15  
  10:15-10:50 Break ( 35 min. )
Tue, Mar 6 AM  Session 2-2A [IOT/IA]
10:50 - 12:30
(32) 10:50-11:15  
(33) 11:15-11:40  
(34) 11:40-12:05  
(35)
IA
12:05-12:30 Evaluation for application of white list based network switches to hospital network systems SITE2017-73 IA2017-84 Osamu Takaki (Gunma Univ.), Keigo Uchizumi, Ichiroh Suzuta (ALAXALA Networks Corp.), Kota Torikai, Yuichiro Saito (Gunma Univ.), Tetsuya Sato, Hiroki Endo (Carecom Corp.), Yoshifumi Atarashi (ALAXALA Networks Corp.)
Tue, Mar 6 AM  Session 2-2B [SITE/IOT]
10:50 - 12:30
(36) 10:50-11:15  
(37)
SITE
11:15-11:40 Study on Effect Testing of Persuasive Message Stimulating Computer Virus Measures based on Collective Protection Motivation Theory SITE2017-74 IA2017-85 Kana Shimbo, Komagome Tasuku, Takahashi Momomi, Harada Akane, Shun-ichi Kurino, Noriaki Yoshikai (Nihon Univ.)
(38)
SITE
11:40-12:05 Discussions on Artificial Intelligence as Software SITE2017-75 IA2017-86 Yusuke Doi, Hiroto Imachi, Hiroshi Maruyama (PFN)
(39)
SITE
12:05-12:30 What is the Ethics of Probabilistic Existence seen from a Logical One SITE2017-76 IA2017-87 Tetsuya Morizumi (Kanagawa Univ.)
  12:30-13:30 Break ( 60 min. )
Tue, Mar 6 PM  Session 2-3A [IOT/IA]
13:30 - 15:10
(40) 13:30-13:55  
(41)
IA
13:55-14:20 MPTCP Packet Scheduling for Improving Quality of Streaming Video in Lossy Network SITE2017-77 IA2017-88 Ryota Matsufuji, Dirceu Cavendish, Daiki Nobayashi, Takeshi Ikenaga (KIT)
(42)
IA
14:20-14:45 Accuracy of Clock Synchronization in IEEE1588 where Boundary Clock and Synchronous Ethernet are Combined SITE2017-78 IA2017-89 Koki Horita (Keio Univ.), Shota Shiobara, Takao Okamawari, Yoichi Goto (Softbank), Fumio Teraoka, Kunitake Kaneko (Keio Univ.)
(43) 14:45-15:10  
Tue, Mar 6 PM  Session 2-3B [IA/SITE/IOT]
13:30 - 15:10
(44)
IA
13:30-13:55 An Experiment on Estimation of Block Propagation latency on the Bitcoin Network SITE2017-79 IA2017-90 Reiki Kanda, Masaaki Ohnishi, Kazuyuki Shudo (Tokyo Tech)
(45)
SITE
13:55-14:20 Implementation and Evaluation of Car-Sharing System Using Smart-Contract on Blockchain SITE2017-80 IA2017-91 Tomoya Ogami, Inaba Hiroyuki (KIT)
(46) 14:20-14:45  
(47) 14:45-15:10  
  15:10-15:20 Break ( 10 min. )
Tue, Mar 6 PM  Session 2-4A [IA/SITE]
15:20 - 16:10
(48)
IA
15:20-15:45 Development of Small Mobile System to Support Communication Services for Cell Phones in Disaster Situation SITE2017-81 IA2017-92 Takuro Sakai, Yoshinori Kitatsuji (KDDI Reserach), Katsuyuki Yamazaki (Nagaoka University of Technology)
(49)
SITE
15:45-16:10 Study on ICT system for supporting Agriculture Volunteer Activity after Kumamoto Earthquake SITE2017-82 IA2017-93 Ikumi Muto, Kouta Fujisaki, Ryuya Morita, Yuusuke Kanehira, Misa Tanaka, Noriaki Yoshikai (Nihon Univ.), Masataka Kawai (NVFS)
Tue, Mar 6 PM  Award and Closing
16:10 - 16:30
  16:10-16:30 Award and Closing Address ( 20 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SITE Technical Committee on Social Implications of Technology and Information Ethics (SITE)   [Latest Schedule]
Contact Address  
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 
IPSJ-IOT Special Interest Group on Internet and Operation Technology (IPSJ-IOT)   [Latest Schedule]
Contact Address  


Last modified: 2018-03-03 07:51:20


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SITE Schedule Page]   /   [Return to IA Schedule Page]   /   [Return to IPSJ-IOT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan